Viramune Vs Intelence
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineFor most patients treatment with etravirine can be continued despite the rash with careful monitoring. Perhaps around 1- 2% of patients stop the drug due to rash. I have seen no data regarding safety or efficacy of corticosteroids for... Read more »
North Shore University HospitalYou are correct, the standard dosing of etravirine is 200 mg twice daily. I would take it that way unless you can clarify it with your doctor. This would be especially true if your virus had any previous resistance to medicines such as efavirenz... Read more »
Stanford University, School of MedicineYou are likely to have a great response from either a viramune or prezista containing regimen. However, it your doctor indicated that your virus has a K103N mutation, then viramune would likely be out. In addition, you might be more susceptible to a... Read more »
North Shore University HospitalDennis,Thanks for your question. Taking Intelence with food increases its absorption from the stomach so that it can get a better blood level to be effective in killing the HIV. The type of meal was not specified in the studies done..patients were... Read more »
Connect With Others
Posted by nevereasy, 2 RepliesAnyone taking these two drugs together? One or the other?. I seem to be extremely fatigued and weak. Additionally I am off balance also have a marked increase in my need to take a lorazapam ( anti anxiety) . Anybody else have any of these problems? ... Read more »
Posted by laguy38v, 2 RepliesHi has anyone had a rash because of it and if so did it finally go away?
I have a horrible rash after 8 days and my Doctor wants me to stay on it with the hope it will go away.
Thank you for any information. Read more »
Posted by laguy38vI started on Intelence over 8 days ago and I broke out in a rash all over my body. My Doctor wants me to continue and see if the rash will go away once my body gets use to the new drug. Has anyone had the same problem?
He put me on presnisone to help... Read more »
Posted by Monchhichi, 1 ReplyAre there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect that is not listed as a possible side effect of either med. They both have the basic side effects... Read more »
Guides for People With HIV